Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 316908, 18 pages
http://dx.doi.org/10.1155/2012/316908
Research Article

A Hybrid Genetic Algorithm for the Multiple Crossdocks Problem

1School of Management, Xiamen University, Xiamen 361005, China
2Lingnan (University) College, Sun Yat-Sen University, Guangzhou 510275, China

Received 8 December 2011; Revised 1 April 2012; Accepted 15 April 2012

Academic Editor: John Gunnar Carlsson

Copyright © 2012 Zhaowei Miao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaowei Miao, Ke Fu, and Feng Yang, “A Hybrid Genetic Algorithm for the Multiple Crossdocks Problem,” Mathematical Problems in Engineering, vol. 2012, Article ID 316908, 18 pages, 2012. doi:10.1155/2012/316908